# SDR QXEA2011092300856

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BRACKET AT FR 19.4 IS CORRODED ON THE UPPER SURFACE AND LOWER AFT SIDE BY STR 25P.  REMOVED CORROSION FROM FLOORBOARD SUPPORT BRACKET IAW SRM 51-21-00-00-02.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS OF RD 8/4-53-3931.  TREATED, PRIMED, TOP COATED AND APPLIED CIC IAW RD 8/4-53-3931.
